Why Can’t I Take More Than 8 Panadol Per Day?


Firstly, Panadol is the brand which may make this confusing.

The issue is the paracetamol. You can’t take more than 8 paracetamol containing tablets a day unless prescribed by your doctor.

This means you must be careful when mixing pain relevant medications. If the medication contains paracetamol, don't take another that also contains the same ingredient at the same time.

For example, Panadol, Panadeine, Dymadon, Codalgin, UFS Extra Strength, Mersyndol etc all contain paracetamol. You can't take more than 8 in 24 hours of any of these medications.

If you are unsure if your pain relieving medication contains paracetamol, check with your Pharmacist.

With children - they can only take a maximum of 4 doses of paracetamol a day - so be careful. This is because, any more than 8 tablets in adults or 4 doses in children can cause permanent damage to the liver.

If you are taking regular pain relieving medication talk to your doctor or Pharmacist to see if what you’re taking is the best for your symptoms.